Alert archive / Missouri / River Flood Warnings in 2015
River Flood Warning 63, NWS Springfield, MO
NWS Springfield, MO issued this river flood warning at Jul 6, 2015, 8:51 AM CDT for Vernon County, Missouri. It took effect at Jul 8, 2015, 9:00 AM CDT. It was in force for 3 days.
The area
The outline as issued.
The facts
- Issued
- Jul 6, 2015, 8:51 AM CDT (13:51 UTC)
- In effect from
- Jul 8, 2015, 9:00 AM CDT
- Expired
- Jul 11, 2015, 10:49 AM CDT
- In force
- 3 days
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Flood severity
- Minor
County Vernon County, MO
The radar
The Pleasant Hill radar (KEAX), 94 km from the middle of the area, began a volume at 13:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Little Osage River at Horton (HTNM7). The gauge peaked at 44.25 ft at Jul 10, 2015, 11:00 PM CDT.
- Action stage
- 39 ft
- Minor stage
- 41 ft
- Moderate stage
- 45 ft
- Major stage
- 50 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06917060, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
416
WGUS43 KSGF 061351
FLWSGF
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
851 AM CDT MON JUL 6 2015
...The National Weather Service in Springfield has issued a Flood
Warning for the following rivers in Kansas...Missouri...
Little Osage River at Fulton affecting Bourbon County.
Little Osage River near Horton affecting Vernon County.
Osage River near Schell City affecting Bates and Vernon Counties.
.This warning is based on forecast precipitation amounts of
two to five inches during the next 48 hours. If conditions
warrant...additional rises or falls may occur based on future
precipitation and runoff.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Those with property and livestock along the river should continue to
monitor river conditions.Additional river information can be found on
our Advanced Hydrologic Prediction Service page at
http://www.crh.noaa.gov/ahps2/ index.php?wfo=sgf
&&
KSC011-070151-
/O.NEW.KSGF.FL.W.0062.150707T1930Z-150709T0608Z/
/FTNK1.1.ER.150707T1930Z.150708T0000Z.150708T0608Z.NO/
851 AM CDT MON JUL 6 2015
* From Tuesday afternoon...until further notice.
...For the Little Osage River at Fulton...
* At 8:15 AM Monday The stage was 3.9 feet.
* Flood stage is 22.0 feet.
* Minor flooding is forecast.
* Forecast...The river will rise above flood stage by tomorrow early
afternoon and continue to rise to near 23.8 feet by tomorrow
evening. The river will fall below flood stage by early Wednesday
morning.
* Impact...At 25.0 feet...Moderate flooding begins at the gage site.
Farmland at the gage site becomes covered by flood waters, and
Highway 31, east of town becomes flooded. Highway 31, four miles
west of Fulton has flood waters reach four to six feet in depth.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Tue Wed Thu
Little Osage River Basin
Fulton 22 3.9 Mon 08 AM 9.7 17.9 6.1
&&
LAT...LON 3802 9462 3789 9462 3800 9476 3804 9477
$$
MOC217-070151-
/O.NEW.KSGF.FL.W.0063.150708T1400Z-150711T1549Z/
/HTNM7.1.ER.150708T1400Z.150709T1800Z.150710T1549Z.NO/
851 AM CDT MON JUL 6 2015
* From Wednesday morning...until further notice.
...For the Little Osage River near Horton...
* At 7:45 AM Monday The stage was 29.9 feet.
* Flood stage is 41.0 feet.
* Minor flooding is forecast.
* Forecast...The river will rise above flood stage by late Wednesday
morning and continue to rise to near 43.3 feet by Thursday evening.
The river will fall below flood stage by late Friday morning.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Tue Wed Thu
Little Osage River Basin
Horton 41 29.9 Mon 08 AM 34.4 40.9 42.9
&&
LAT...LON 3800 9454 3801 9437 3795 9437 3794 9455
$$
MOC013-217-070151-
/O.NEW.KSGF.FL.W.0064.150709T0900Z-000000T0000Z/
/SCZM7.1.ER.150709T0900Z.150710T1200Z.000000T0000Z.NO/
851 AM CDT MON JUL 6 2015
* From late Wednesday night...until further notice.
...For the Osage River near Schell City...
* At 7:45 AM Monday The stage was 25.1 feet.
* Flood stage is 30.0 feet.
* Minor flooding is forecast.
* Forecast...The river will rise above flood stage by Thursday
morning and continue to rise to near 31.1 feet by Friday morning.
* Impact...At 31.0 feet...Flood waters impact low lying areas west of
Schell City. County roads west and north of Route M become
flooded. The Four River Conservation Area 10 miles west of Schell
City floods.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Tue Wed Thu
Osage River Basin
Schell City 30 25.1 Mon 08 AM 24.2 25.8 30.3
&&
LAT...LON 3803 9416 3799 9406 3806 9406 3807 9415
$$
Frye3 follow-up statements
847
WGUS83 KSGF 070252
FLSSGF
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
952 PM CDT MON JUL 6 2015
...The Flood Warning continues for the following rivers in Kansas...
Missouri...
Little Osage River at Fulton affecting Bourbon County
Little Osage River near Horton affecting Vernon County
Osage River near Schell City affecting Bates and Vernon Counties
.Heavy rainfall tonight will cause river levels to
rise above flood stage.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.
Stay tuned to NOAA Weather Radio for later statements.
Additional river information can be found on our Advanced Hydrologic
Prediction Service page at http://www.crh.noaa.gov/ahps2/
index.php?wfo=sgf
&&
KSC011-071752-
/O.EXT.KSGF.FL.W.0062.150707T1430Z-150709T1307Z/
/FTNK1.2.ER.150707T1430Z.150708T0000Z.150708T1307Z.NO/
952 PM CDT MON JUL 6 2015
...For the Little Osage River at Fulton...
* At 9:15 PM Monday The stage was 3.8 feet.
* Flood stage is 22.0 feet.
* Moderate flooding is forecast.
* Forecast...rise above flood stage by tomorrow late morning and
continue to rise to near 27.4 feet by tomorrow evening. The river
will fall below flood stage by Wednesday morning.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Tue Wed Thu
Little Osage River Basin
Fulton 22 3.8 Mon 09 PM 23.0 7.1 5.7
&&
LAT...LON 3802 9462 3789 9462 3800 9476 3804 9477
$$
MOC217-071752-
/O.EXT.KSGF.FL.W.0063.150707T1938Z-150712T0504Z/
/HTNM7.2.ER.150707T1938Z.150710T0000Z.150711T0504Z.NO/
952 PM CDT MON JUL 6 2015
...For the Little Osage River near Horton...
* At 9:45 PM Monday The stage was 28.7 feet.
* Flood stage is 41.0 feet.
* Moderate flooding is forecast.
* Forecast...rise above flood stage by tomorrow early afternoon and
continue to rise to near 45.3 feet by Thursday evening. The river
will fall below flood stage by early Saturday morning.
* Impact...At 45.0 feet...Moderate flooding begins at the gage site.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Tue Wed Thu
Little Osage River Basin
Horton 41 28.7 Mon 10 PM 42.4 43.7 44.3
&&
LAT...LON 3800 9454 3801 9437 3795 9437 3794 9455
$$
MOC013-217-071751-
/O.EXT.KSGF.FL.W.0064.150709T2230Z-000000T0000Z/
/SCZM7.1.ER.150709T2230Z.150711T1200Z.000000T0000Z.NO/
952 PM CDT MON JUL 6 2015
...For the Osage River near Schell City...
* At 9:45 PM Monday The stage was 23.6 feet.
* Flood stage is 30.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by Thursday afternoon and
continue to rise to near 32.5 feet by Saturday morning.
* Impact...At 33.0 feet...Flood waters impact B Highway 2.5 miles east
of Rich Hill in the vicinity of the Bates County Drainage Ditch.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Tue Wed Thu
Osage River Basin
Schell City 30 23.6 Mon 10 PM 27.6 29.4 31.1
&&
LAT...LON 3803 9416 3799 9406 3806 9406 3807 9415
BURCHFIELD
$$918
WGUS83 KSGF 070354
FLSSGF
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1054 PM CDT MON JUL 6 2015
...The Flood Warning continues for the following rivers in Kansas...
Missouri...
Little Osage River at Fulton affecting Bourbon County
Little Osage River near Horton affecting Vernon County
Osage River near Schell City affecting Bates and Vernon Counties
...The Flood Warning continues for the following rivers in
Missouri...
Marmaton River near Nevada affecting Vernon County
.Heavy rainfall this evening into the overnight hours will cause river
levels to rise above flood stage.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.
Stay tuned to NOAA Weather Radio for later statements.
Additional river information can be found on our Advanced Hydrologic
Prediction Service page at http://www.crh.noaa.gov/ahps2/
index.php?wfo=sgf
&&
KSC011-071854-
/O.EXT.KSGF.FL.W.0062.150707T1657Z-150709T0721Z/
/FTNK1.1.ER.150707T1657Z.150708T0000Z.150708T0721Z.NO/
1054 PM CDT MON JUL 6 2015
...For the Little Osage River at Fulton...
* At 10:15 PM Monday The stage was 3.8 feet.
* Flood stage is 22.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by tomorrow late morning and
continue to rise to near 24.6 feet by tomorrow evening. The river
will fall below flood stage by early Wednesday morning.
* Impact...At 25.0 feet...Moderate flooding begins at the gage site.
Farmland at the gage site becomes covered by flood waters, and
Highway 31, east of town becomes flooded. Highway 31, four miles
west of Fulton has flood waters reach four to six feet in depth.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Tue Wed Thu
Little Osage River Basin
Fulton 22 3.8 Mon 10 PM 18.9 6.9 5.6
&&
LAT...LON 3802 9462 3789 9462 3800 9476 3804 9477
$$
MOC217-071854-
/O.EXT.KSGF.FL.W.0063.150708T1545Z-150711T2000Z/
/HTNM7.1.ER.150708T1545Z.150710T0000Z.150710T2000Z.NO/
1054 PM CDT MON JUL 6 2015
...For the Little Osage River near Horton...
* At 10:45 PM Monday The stage was 28.9 feet.
* Flood stage is 41.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by late Wednesday morning and
continue to rise to near 43.9 feet by Thursday evening. The river
will fall below flood stage by Friday afternoon.
* Impact...At 45.0 feet...Moderate flooding begins at the gage site.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Tue Wed Thu
Little Osage River Basin
Horton 41 28.9 Mon 11 PM 40.5 43.1 42.4
&&
LAT...LON 3800 9454 3801 9437 3795 9437 3794 9455
$$
MOC217-071854-
/O.CON.KSGF.FL.W.0065.150708T0632Z-150711T1108Z/
/NVDM7.1.ER.150708T0632Z.150709T1200Z.150710T1108Z.NO/
1054 PM CDT MON JUL 6 2015
...For the The Marmaton River near Nevada...
* At 10:45 PM Monday The stage was 4.3 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by early Wednesday morning and
continue to rise to near 21.7 feet by Thursday morning. The river
will fall below flood stage by Friday morning.
* Impact...At 22.0 feet...Flood waters impact the county road west of
Nevada at the gage site.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Tue Wed Thu
Marmaton River Basin
Nevada 20 4.3 Mon 11 PM 21.0 21.7 19.9
&&
LAT...LON 3785 9454 3784 9441 3791 9435 3793 9438
$$
MOC013-217-071854-
/O.EXT.KSGF.FL.W.0064.150711T1200Z-000000T0000Z/
/SCZM7.1.ER.150711T1200Z.150711T1800Z.000000T0000Z.NO/
1054 PM CDT MON JUL 6 2015
...For the Osage River near Schell City...
* At 10:45 PM Monday The stage was 23.5 feet.
* Flood stage is 30.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by Saturday morning and continue
to rise to near 30.1 feet by Saturday early afternoon.
* Impact...At 30.0 feet...Flood waters affect the Schell Osage
Conservation Area, the Old River Road North of Schell City and Lost
Creek west of Schell Lake. Flood waters overflow the main river
channel at the gage site.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Tue Wed Thu
Osage River Basin
Schell City 30 23.5 Mon 11 PM 23.6 28.3 29.1
&&
LAT...LON 3803 9416 3799 9406 3806 9406 3807 9415
BURCHFIELD
$$626
WGUS83 KSGF 071511
FLSSGF
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1011 AM CDT TUE JUL 7 2015
...The Flood Warning is cancelled for the following rivers in
Kansas...Missouri...
Little Osage River at Fulton affecting Bourbon County
Little Osage River near Horton affecting Vernon County
Marmaton River near Nevada affecting Vernon County
Osage River near Schell City affecting Bates and Vernon Counties
.Heavy rainfall that occurred in the overnight hours did not cause the following
rivers to rise above flood stage.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.
Stay tuned to NOAA Weather Radio for later statements.
Additional river information can be found on our Advanced Hydrologic
Prediction Service page at http://www.crh.noaa.gov/ahps2/
index.php?wfo=sgf
&&
KSC011-071541-
/O.CAN.KSGF.FL.W.0062.000000T0000Z-150709T0721Z/
/FTNK1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1011 AM CDT TUE JUL 7 2015
The Flood Warning has been cancelled for The Little Osage River at
Fulton.* At 9:15 AM Tuesday The stage was 3.9 feet.
* Flood stage is 22.0 feet.
* Forecast...The river will crest below flood stage at 5.3 feet early
Thursday morning.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Wed Thu Fri
Little Osage River Basin
Fulton 22 3.9 Tue 09 AM 4.8 5.3 4.9
&&
LAT...LON 3802 9462 3789 9462 3800 9476 3804 9477
$$
MOC217-071541-
/O.CAN.KSGF.FL.W.0063.000000T0000Z-150711T2000Z/
/HTNM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1011 AM CDT TUE JUL 7 2015
The Flood Warning has been cancelled for The Little Osage River near
Horton.* At 9:45 AM Tuesday The stage was 33.3 feet.
* Flood stage is 41.0 feet.
* Forecast...The river will crest below flood stage at 39.5 feet
around midnight.
* Impact...At 41.0 feet...Minor flooding affects low lying areas near
the gage site and farmland along the river.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Wed Thu Fri
Little Osage River Basin
Horton 41 33.3 Tue 10 AM 39.3 36.6 35.1
&&
LAT...LON 3800 9454 3801 9437 3795 9437 3794 9455
$$
MOC217-071541-
/O.CAN.KSGF.FL.W.0065.000000T0000Z-150711T1108Z/
/NVDM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1011 AM CDT TUE JUL 7 2015
The Flood Warning has been cancelled for The Marmaton River near
Nevada.* At 9:45 AM Tuesday The stage was 4.8 feet.
* Flood stage is 20.0 feet.
* Forecast...The river will crest below flood stage at 9.4 feet
Thursday evening.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Wed Thu Fri
Marmaton River Basin
Nevada 20 4.8 Tue 10 AM 6.1 8.9 9.4
&&
LAT...LON 3785 9454 3784 9441 3791 9435 3793 9438
$$
MOC013-217-071541-
/O.CAN.KSGF.FL.W.0064.000000T0000Z-150707T1511Z/
/SCZM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1011 AM CDT TUE JUL 7 2015
The Flood Warning has been cancelled for The Osage River near Schell
City.* At 9:45 AM Tuesday The stage was 23.1 feet.
* Flood stage is 30.0 feet.
* Forecast...The river will crest below flood stage at 28.0 feet
Thursday evening.
* Impact...At 28.0 feet...Flood waters impact roadways in the Schell
Osage Wildlife Refuge area.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Wed Thu Fri
Osage River Basin
Schell City 30 23.1 Tue 10 AM 26.5 27.9 28.0
&&
LAT...LON 3803 9416 3799 9406 3806 9406 3807 9415
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this river flood warning went out at Jul 6, 6:14 AM CDT, 2 hours 37 minutes earlier.
Area forecast discussion, Jul 6, 6:14 AM CDT, 2 hours 37 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
614 AM CDT Mon Jul 6 2015
...Updated Aviation Section...
.SHORT TERM...(Today and Tonight)
Issued at 242 AM CDT MON JUL 6 2015
Confidence is increasing that periods of heavy rain will occur
across portions of the forecast area from tonight through at least
Wednesday. A Flash Flood Watch has been issued for much of the
region from this evening through Wednesday afternoon.
Starting out this morning, convection from yesterday evening has
dissipated, though a few additional showers/thunderstorms will be
possible early this morning, especially across the eastern Ozarks in
the vicinity of a low level baroclinic zone. Some increase in
convective coverage is then expected later on today, especially
during the afternoon hours, as the combination of a warm and humid
low level airmass and numerous outflow boundaries combine to set off
at least scattered thunderstorms. Many places will likely stay dry
through the afternoon hours, but much like yesterday, locally heavy
rain can be expected for those areas that DO see thunderstorms this
afternoon. Temperatures today will vary based on thunderstorm
coverage, but mid to upper 80s are expected for most.
Flooding concerns will then increase substantially starting later
this evening into the overnight hours. A slow moving frontal
boundary, currently stretching from western Lake Superior into
eastern Colorado, will move into the forecast area from the
northwest tonight. Widespread thunderstorms are expected to be
ongoing along the front as it moves into the region. Much
of the severe weather threat should be confined to areas to our
northwest (closer to KC), but we'll need to watch for a few
instances of gusty winds to 50 MPH with the stronger storms this
evening.
.LONG TERM...(Tuesday through Sunday)
Issued at 242 AM CDT MON JUL 6 2015
The front will move south to around I-44 or so by Tuesday morning,
and then make little movement Tuesday and Wednesday. This front
will be interacting with a very tropical airmass, with PWAT values
approaching 2 inches at times, which is well above normal even for
this time of year. Waves of thunderstorms, including torrential
rainfall, will move along the front through Wednesday night. Right
now, it appears that heavy rain will be most widespread tonight
and then again late Tuesday night, as a surface wave moves
northeast along the front.
Rainfall amounts are notoriously difficult to forecast, but right
now, best indications are for anywhere from 2 to perhaps as much as
5 inches of rain across the Flash Flood Watch area, with the
heaviest amounts over the far northwestern CWA. Locally higher
amounts will be possible depending on the exact track of
individual thunderstorms. Needless to say, this kind of QPF would
probably be a problem regardless of antecedent conditions, but
given already saturated soils and elevated stream levels, flooding
is appearing increasingly likely.
The front then looks to more or less wash out over the region
Wednesday night into Thursday, with scattered thunderstorms
continuing through the day Thursday.
Upper ridging will then establish itself over the southern and
southeastern U.S. by Friday, and while this will spell an increase
in temperatures, it will at least mean a break from the rain for a
bit. Temperatures by next weekend look to warm into at least the
low 90s, and with dewpoints remaining in the upper 60s and low 70s,
heat indices between 95 and 100 degrees will be likely over much of
the area.
&&
.AVIATION...(For the 12Z TAFS through 12Z Tuesday Morning)
Issued at 614 AM CDT MON JUL 6 2015
Increasingly active weather pattern will develop across the region
over the next 24 hours. High clouds this morning will gradually
break up this morning, only to be replaced by a healthy cumulus
field by early this afternoon. Scattered afternoon thunderstorms
are possible, with the better risk at SGF/BBG. This activity will
wane by this evening, with thunderstorms redeveloping/approaching
from the northwest during the late evening and overnight hours
tonight. At this point, have handled the afternoon scattered
activity with a VCTS, with a predominate TSRA for the overnight
activity. To this point, MVFR visibility has been included for the
activity tonight, however there is a risk for MVFR ceilings
overnight. This risk will be refined through the day. Low level
wind shear this morning will give way to gusty southwest winds
much of the day. Low level wind shear will redevelop over the area
tonight.
&&
.HYDROLOGY...
Issued at 242 AM CDT MON JUL 6 2015
Heavy rainfall is looking increasingly likely across the region
from this evening through Wednesday afternoon and evening. Current
forecasts suggest anywhere from 2 to 5 inches (locally higher) of
rain across much of the region, with the heaviest amounts falling
north of the Ozark Plateau, including the Sac, Osage, Pomme de
Terre and Marmaton basins. Somewhat lower, though still
significant rainfall amounts are currently expected across the
Niangua, Gasconade, and James River basins.
In addition to significant rises on main stem rivers and area
reservoirs, numerous low water crossings will likely flood as
creeks and streams rise over the next few days. A Flash Flood
Watch has been issued for much of the area from early this evening
through Wednesday afternoon.
Rainfall amounts and locations will be fine tuned over the next
day or so, and at least slight changes are likely. Please remain
alert for forecast updates.
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH from this evening through Wednesday evening
FOR MOZ055>058-066>071-077>083-088>096-101>103.
KS...FLASH FLOOD WATCH from this evening through Wednesday evening
FOR KSZ073-097-101.
&&
SHORT TERM...Boxell
LONG TERM...Boxell
AVIATION...Gagan
HYDROLOGY...BoxellHazardous weather outlook, Jul 6, 4:54 AM CDT, 3 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 454 AM CDT MON JUL 6 2015 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-071000- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 454 AM CDT MON JUL 6 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT. WEATHER HAZARDS EXPECTED... LIMITED THUNDERSTORM WIND DAMAGE RISK. LIMITED FLOODING RISK. SIGNIFICANT LIGHTNING RISK. LIMITED EXCESSIVE HEAT RISK. DISCUSSION... SCATTERED THUNDERSTORMS ARE EXPECTED DURING THE LATE MORNING AND AFTERNOON HOURS TODAY...ESPECIALLY ACROSS THE EASTERN OZARKS. WIND GUSTS TO 50 MPH AND LOCALLY HEAVY RAIN WILL BE POSSIBLE WITH THESE THUNDERSTORMS. MORE WIDESPREAD THUNDERSTORM ACTIVITY IS THEN EXPECTED TO MOVE INTO THE OUTLOOK AREA FROM THE NORTHWEST THIS EVENING...CONTINUING THROUGH THE OVERNIGHT HOURS. ALONG WITH A FEW WIND GUSTS TO 50 MPH...VERY HEAVY RAINFALL IS EXPECTED WITH THESE THUNDERSTORMS. THIS AREA OF RAIN AND THUNDERSTORMS WILL SLOWLY EXPAND SOUTH THROUGH TUESDAY MORNING. HEAVY RAIN ASSOCIATED WITH THESE THUNDERSTORMS WILL LIKELY LEAD TO SIGNIFICANT RISES ON AREA CREEKS...STREAMS AND RIVERS...ALONG WITH THE FLOODING OF LOW WATER CROSSINGS. A FLASH FLOOD WATCH IS IN EFFECT FOR MUCH OF THE OUTLOOK AREA FROM MONDAY EVENING THROUGH WEDNESDAY AFTERNOON. HEAT INDICES WILL REACH THE MID 90S TODAY ACROSS WESTERN MISSOURI AND SOUTHEASTERN KANSAS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PERIODS OF HEAVY RAIN WILL CONTINUE TUESDAY AND WEDNESDAY...AS THE FRONTAL BOUNDARY STALLS OUT ALONG OR JUST NORTH OF I-44. STORM TOTAL RAINFALL AMOUNTS BETWEEN TWO AND FIVE INCHES...WITH LOCALLY HIGHER AMOUNTS...WILL BE POSSIBLE ACROSS MUCH OF THE OUTLOOK AREA. FLOODING OF CREEKS...STREAMS...RIVERS...AND MANY LOW WATER CROSSINGS WILL BE LIKELY. A FLASH FLOOD WATCH IS IN EFFECT FOR MUCH OF THE AREA THROUGH WEDNESDAY AFTERNOON. HEAT INDICES WILL REACH THE MID 90 BY NEXT WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && MORE DETAILED INFORMATION CAN BE ACCESSED AT: HTTP://WWW.WEATHER.GOV/SGF/SITREP(ALL LOWERCASE) THIS PRODUCT IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.WEATHER.GOV/SGF(ALL LOWERCASE) BOXELL
The office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 5, 8:41 PM CDT | Flash Flood Warning | SGF | Barton, Vernon | 4 hr |
| Jul 6, 2:55 AM CDT | Flash Flood Watch | SGF | Barry, Barton, Benton, Camden, Cedar, Christian and 28 more | 70 hr |
| Jul 6, 8:51 AM CDT | River Flood Warning | SGF | Bates, Vernon | 10 days |
Nearby
River Flood Warnings in Missouri, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.